# SDR GLBA20030564

- Difficulty date: February 13, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 16,380 hours, 20,218 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Idler Gear
- Part number: 50524531
- Condition: Sticking
- Location: Aileron Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM CATCHES AND STICKS, R&R IDLER GEAR ASSY. OPS CK GOOD
